MathSciNet Relay Station
MathSciNet bibliographic data
MR2219271 (2007a:37004) 37A20 (37A25 39A70 47B36 47B39)
Damanik, David; Lenz, Daniel A condition of Boshernitzan and uniform convergence in the multiplicative ergodic theorem. Duke Math. J. 133 (2006), no. 1, 95–123.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement